Centre de diffusion de revues académiques mathématiques


Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Camillo De Lellis
Hyperbolic equations and SBV functions
Journées équations aux dérivées partielles (2010), Exp. No. 6, 10 p., doi: 10.5802/jedp.63
Article PDF

Résumé - Abstract

In this article we survey some recent results in the regularity theory of admissible solutions to hyperbolic conservation laws and Hamilton-Jacobi equations.


[1] Alberti, G., and Ambrosio, L. A geometrical approach to monotone functions in ${\bf R}^n$. Math. Z. 230, 2 (1999), 259–316.  MR 1676726 |  Zbl 0934.49025
[2] Ambrosio, L., and De Lellis, C. A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations. J. Hyperbolic Differ. Equ. 1, 4 (2004), 813–826.  MR 2111584 |  Zbl 1071.35032
[3] Ambrosio, L., De Lellis, C., and Malý, J. On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems. In Perspectives in nonlinear partial differential equations, vol. 446 of Contemp. Math. Amer. Math. Soc., Providence, RI, 2007, pp. 31–67.  MR 2373724
[4] Ambrosio, L., Fusco, N., and Pallara, D. Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs. The Clarendon Press Oxford University Press, New York, 2000.  MR 1857292 |  Zbl 0957.49001
[5] Ancona, F., and Coclite, G. M. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43, 6 (2005), 2166–2190 (electronic).  MR 2179483 |  Zbl 1087.93010
[6] Ancona, F., and Marson, A. On the attainable set for scalar nonlinear conservation laws with boundary control. SIAM J. Control Optim. 36, 1 (1998), 290–312 (electronic).  MR 1616586 |  Zbl 0919.35082
[7] Ancona, F., and Marson, A. Asymptotic stabilization of systems of conservation laws by controls acting at a single boundary point. In Control methods in PDE-dynamical systems, vol. 426 of Contemp. Math. Amer. Math. Soc., Providence, RI, 2007, pp. 1–43.  MR 2311519 |  Zbl 1128.35069
[8] Ancona, F., and Nguyen, K. T. SBV regularity for solutions to genuinely nonlinear Temple systems of balance laws. In preparation.
[9] Bianchini, S., and Caravenna, L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws. In preparation.
[10] Bianchini, S., De Lellis, C., and Robyr, R. SBV regularity for Hamilton-Jacobi equations in ${R}^n$. To appear in Arch. Rat. Mech. Anal. (2010).
[11] Bressan, A. Hyperbolic systems of conservation laws, vol. 20 of Oxford Lecture Series in Mathematics and its Applications. Oxford University Press, Oxford, 2000. The one-dimensional Cauchy problem.  MR 1816648 |  Zbl 0997.35002
[12] Bressan, A., and Marson, A. A maximum principle for optimally controlled systems of conservation laws. Rend. Sem. Mat. Univ. Padova 94 (1995), 79–94. Numdam |  Zbl 0935.49012
[13] Bressan, A., and Shen, W. Optimality conditions for solutions to hyperbolic balance laws. In Control methods in PDE-dynamical systems, vol. 426 of Contemp. Math. Amer. Math. Soc., Providence, RI, 2007, pp. 129–152.  MR 2311524 |  Zbl pre05194890
[14] Cannarsa, P., and Sinestrari, C. Semiconcave functions, Hamilton-Jacobi equations, and optimal control. Progress in Nonlinear Differential Equations and their Applications, 58. Birkhäuser Boston Inc., Boston, MA, 2004.  MR 2041617 |  Zbl 1095.49003
[15] Dafermos, C. M. Hyperbolic conservation laws in continuum physics, vol. 325 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 2000.  MR 1763936 |  Zbl 0940.35002
[16] Dafermos, C. M. Wave fans are special. Acta Math. Appl. Sin. Engl. Ser. 24, 3 (2008), 369–374.  MR 2433867 |  Zbl 1170.35478
[17] De Giorgi, E., and Ambrosio, L. New functionals in the calculus of variations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 82, 2 (1988), 199–210 (1989).  MR 1152641 |  Zbl 0715.49014
[18] Evans, L. C. Partial differential equations, vol. 19 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 1998.  MR 1625845 |  Zbl 0902.35002
[19] Robyr, R. SBV regularity of entropy solutions for a class of genuinely nonlinear scalar balance laws with non-convex flux function. J. Hyperbolic Differ. Equ. 5, 2 (2008), 449–475.  MR 2420006 |  Zbl 1152.35074
[20] Tonon, D. Personal communication..
Copyright Cellule MathDoc 2019 | Crédit | Plan du site